# SDR COEA2016071005917

- Difficulty date: July 10, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 25,335 hours, 32,685 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: S53174004253
- Condition: Corroded
- Location: Fwd Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PRESSURE BULKHEAD RT STIFFENER HAS CORROSION.   REPLACED THE STIFFENER.
